# SDR 2014FA0000711

- Difficulty date: December 16, 2014
- Submitted: December 16, 2014
- Operation: General aviation
- Aircraft: N761WU
- Make and model: Cessna 210M
- Aircraft serial: 2102584
- Aircraft time: 2,628 hours
- Engine: Cont TSIO520R
- Engine time: 2,628 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: S1236C80101
- Condition: Leaking
- Location: Fuel System
- Part time: 2,628 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LINE, THAT GOES FROM THE FUEL SELECTOR TO THE FUEL BOOST PUMP WAS FOUND LEAKING PROFUSELY.  HOSE LOOKED TO BE ORIGINAL EQUIPMENT.
